# SDR P5CA9601075

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 2550 · Cargo Compartments
- Part: Restraint
- Condition: Damaged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FIXED RESTRAINT DAMAGED AT STA 780R.  RESTRAINT REPLACED AS PER MM 25-50-00.
